MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 REPAIR WHITE ADAPTER LEG; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 REPAIR WHITE ADAPTER LEG; PORT AND CATHETER ACCESSORIES
Model Number 0601680
Medical Device Problem Codes Moisture Damage (1405); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Expiration date: 09/2023.
 
Event or Problem Description
It was reported that prior to a chronic catheter placement procedure, the packaging allegedly had moisture damage.It was further reported that the device was allegedly contaminated with dirt.There was no patient contact.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation, two electronic photos were provided for review.The photo shows outer packaging of the cv repair kit.Manufacturing site evaluation of the sample found that the packaging had moisture stains and these stains were present throughout the packaging and through the unit label.The investigation is confirmed for the reported moisture damage issue as water stains were noted on the outer package.However the investigation is inconclusive for the reported contamination issue.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.D4 (expiration date: 09/2023).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
REPAIR WHITE ADAPTER LEG
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key16191616
Report Number3006260740-2022-06081
Device Sequence Number5794973
Product Code LJS
UDI-Device Identifier00801741036415
UDI-Public(01)00801741036415
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0601680
Device Catalogue Number0601680
Device Lot NumberREFX4542
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2022
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown